Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

Pages: 1
Hez
Unregistered

KYTRIL
      #40340 - 09/18/02 10:37 PM

Hi Everyone, I wanted to share a Positive thing that can help all of us out. Starting a new cocktail can be nasty, Nausea, vomiting, cobwebbs!! I have been there a dozen times, My Dr. found a drug that they use for Chemotherapy patients its to help with Medication induced Nausea.
Its called Kytril. Write it down, tattoo it on your forehead!! Usually the first 2 or 3 weeks on new Meds can be awful, this drug wipes all the nausea away. Its like magic.
It is very EXPENSIVE!! You might need a Pre-auth if you have Insurance, and some AIDS drug reimbursement programs have this on thier formulary, if they dont, tell them to add it on! I hope this info can help someone. Thanks and Live life! Hez



Post Extras: Remind Me!   Notify Moderator  
john32
Unregistered

Re: drugs are a slippery sloap new
      #40372 - 09/19/02 02:06 AM

When you start taking drugs to address the side-effects of other drugs your getting into problems.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: drugs are a slippery sloap new
      #40460 - 09/20/02 01:40 PM

Not really. It's quite common actually and usefull! I take a puff of marijuana to stop naseau and it works terrifically.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1369

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3